EconPapers    
Economics at your fingertips  
 

A simple model of Schumpeterian growth with complex dynamics

Christophe Deissenberg and Jules Nyssen

Journal of Economic Dynamics and Control, 1998, vol. 22, issue 2, 247-266

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1889(97)00057-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Simple Model of Schumpeterian Growth with Complex Dynamics (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:22:y:1998:i:2:p:247-266

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-05-18
Handle: RePEc:eee:dyncon:v:22:y:1998:i:2:p:247-266